# SDR 2DYA20120625001

- Difficulty date: June 25, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 51,756 hours, 39,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 36351
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE EMERGENCY EGRESS LIGHTING SYSTEM BATTERY FAILED TO TEST.
